Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Black spots on skin of underarms,thighs,stomach and around neck

hello sir....i have black spots on my skin specially on the underarms,inner part of the thighs, stomach ,around the neck ....i use ketaconazole,fluconazon and selsun shampoo,glyaha,betnovate...i wanted to know will these help and during this medication goin on,can i use dettol soap all over my body..or if you can suggest any other soap
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  1040
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to Health Care Magic

Based on the information provided , you might be suffering from a Dermatophyte infection called Tenia corporis. All the areas you have mentioned areas where you sweat a lot, which predisposes to fungal infection.

All the medicines you have mentioned will definitely help in treating the condition. And yes you can use dettol soap along with him. If you are not happy with dettol you can go for TETMOSOL soap which is an age old antiseptic soap.

Remember one thing as i have already mentioned that excessive sweat and wetness in this area predisposes to infection. Therefore i strongly recommend you to keep these areas as dry as possible.

Have a good health

Bye & Take care

Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor